# SDR UIEA2019032903696

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 86,527 hours, 14,919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - 33EA CORROSION LOCATION FOUND DURING PERFROM SB 747-53A2878( 1. ACCOMPLISHED FUSELAGE SKIN REPAIR IAW EI. NR T2019A53M-1156 REV.3  2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
